Categoricity of theories in $L_{\kappa ^*, \omega }$, when $\kappa ^*$ is a measurable cardinal. Part 2

Tom 170 / 2001

Saharon Shelah Fundamenta Mathematicae 170 (2001), 165-196 MSC: 03C25, 03C75, 03C20. DOI: 10.4064/fm170-1-10

Streszczenie

We continue the work of [2] and prove that for $\lambda $ successor, a $\lambda $-categorical theory ${\bf T}$ in $L_{\kappa ^*,\omega }$ is $\mu $-categorical for every $\mu \leq \lambda $ which is above the $(2^{{\rm LS}({\bf T})})^+$-beth cardinal.

Autorzy

  • Saharon ShelahInstitute of Mathematics
    The Hebrew University of Jerusalem
    91904 Jerusalem, Israel
    and
    Department of Mathematics
    Rutgers University
    New Brunswick, NJ 08854, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek